Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Regularly ordered groups


Author: Paul F. Conrad
Journal: Proc. Amer. Math. Soc. 13 (1962), 726-731
MSC: Primary 06.75; Secondary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1962-0146272-9
MathSciNet review: 0146272
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Conrad, Non-abelian ordered groups, Pacific J. Math. 9 (1959), 25-41. MR 0104738 (21:3491)
  • [2] A. Robinson and E. Zakon, Elementary properties of ordered abelian groups, Trans. Amer. Math. Soc. 96 (1960), 222-236. MR 0114855 (22:5673)
  • [3] E. Zakon, Generalized Archimedean groups, Trans. Amer. Math. Soc. 99 (1961), 21-40. MR 0120294 (22:11049)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.75, 20.00

Retrieve articles in all journals with MSC: 06.75, 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0146272-9
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society